# SDR AALA201904239005

- Difficulty date: April 21, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 10,811 hours, 4,212 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part serial: 6475
- Condition: Leaking
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS STRONG URINE ODER IN VICINITY OF LAVATORY L., MID CABIN NEXT TO DOOR 3L. CARPET WET NEAR F/A JUMPSEAT NO.4. F/A REPORTED REPORTED NOISE LIKE SOMETHING FALLING FROM FLOOR AREA OF LAV ON TAKE OFF. REMOVED AND REPLACED MID LAV L TOILET IAW AMM 38-31-41. OPS CHECK GOOD.
